MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT281418
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The review of the manufacturing paperwork verified that this lot met all pre-release specifications; according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2021, the patient was treated for an abdominal aortic aneurysm the physician implanted a gore® excluder® aaa endoprosthesis featuring c3® delivery system, a gore® excluder® aaa endoprosthesis and a gore® excluder® iliac branch endoprosthesis.The patient tolerated the procedure.On (b)(6) 2021, the patient was treated for a type ia endoleak.The physician implanted a gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
greg rawlings
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12844997
Report Number3007284313-2021-01666
Device Sequence Number19899931
Product Code MIH
UDI-Device Identifier00733132622559
UDI-Public00733132622559
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Model NumberRLT281418
Device Catalogue NumberRLT281418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/19/2021
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight107 KG